In this article, we find a
Accepté le :
Publié le :
DOI : 10.4171/aihpd/88
Publié le :
DOI : 10.4171/aihpd/88
Classification :
81-XX, 05-XX, 16-XX, 60-XX
Mots-clés : Conformal blocks, conformal field theory (CFT), Dyck tilings, multiple SLEs, quantum group representations, -combinatorics
Mots-clés : Conformal blocks, conformal field theory (CFT), Dyck tilings, multiple SLEs, quantum group representations,
@article{AIHPD_2019__6_3_449_0, author = {Karrila, Alex and Kyt\"ol\"a, Kalle and Peltola, Eveliina}, title = {Conformal blocks, $q$-combinatorics, and quantum group symmetry}, journal = {Annales de l{\textquoteright}Institut Henri Poincar\'e D}, pages = {449--487}, volume = {6}, number = {3}, year = {2019}, doi = {10.4171/aihpd/88}, mrnumber = {4002673}, zbl = {1432.81054}, language = {en}, url = {https://www.numdam.org/articles/10.4171/aihpd/88/} }
TY - JOUR AU - Karrila, Alex AU - Kytölä, Kalle AU - Peltola, Eveliina TI - Conformal blocks, $q$-combinatorics, and quantum group symmetry JO - Annales de l’Institut Henri Poincaré D PY - 2019 SP - 449 EP - 487 VL - 6 IS - 3 UR - https://www.numdam.org/articles/10.4171/aihpd/88/ DO - 10.4171/aihpd/88 LA - en ID - AIHPD_2019__6_3_449_0 ER -
%0 Journal Article %A Karrila, Alex %A Kytölä, Kalle %A Peltola, Eveliina %T Conformal blocks, $q$-combinatorics, and quantum group symmetry %J Annales de l’Institut Henri Poincaré D %D 2019 %P 449-487 %V 6 %N 3 %U https://www.numdam.org/articles/10.4171/aihpd/88/ %R 10.4171/aihpd/88 %G en %F AIHPD_2019__6_3_449_0
Karrila, Alex; Kytölä, Kalle; Peltola, Eveliina. Conformal blocks, $q$-combinatorics, and quantum group symmetry. Annales de l’Institut Henri Poincaré D, Tome 6 (2019) no. 3, pp. 449-487. doi : 10.4171/aihpd/88. https://www.numdam.org/articles/10.4171/aihpd/88/
- Large deviations of multichordal
, real rational functions, and zeta-regularized determinants of Laplacians, Journal of the European Mathematical Society (JEMS), Volume 26 (2024) no. 2, pp. 469-535 | DOI:10.4171/jems/1274 | Zbl:1535.30049 - The quantum group dual of the first-row subcategory for the generic Virasoro VOA, Communications in Mathematical Physics, Volume 389 (2022) no. 2, pp. 1135-1213 | DOI:10.1007/s00220-021-04266-w | Zbl:1511.17039
- On multiple SLE for the FK-Ising model, The Annals of Probability, Volume 50 (2022) no. 2, pp. 771-790 | DOI:10.1214/21-aop1547 | Zbl:1486.60106
- Scaling limits of crossing probabilities in metric graph GFF, Electronic Journal of Probability, Volume 26 (2021), p. 46 (Id/No 37) | DOI:10.1214/21-ejp598 | Zbl:1479.60076
- Boundary correlations in planar LERW and UST, Communications in Mathematical Physics, Volume 376 (2020) no. 3, pp. 2065-2145 | DOI:10.1007/s00220-019-03615-0 | Zbl:1441.82023
- UST branches, martingales, and multiple SLE(2), Electronic Journal of Probability, Volume 25 (2020), p. 37 (Id/No 83) | DOI:10.1214/20-ejp485 | Zbl:1459.60175
- Global and local multiple SLEs for
and connection probabilities for level lines of GFF, Communications in Mathematical Physics, Volume 366 (2019) no. 2, pp. 469-536 | DOI:10.1007/s00220-019-03360-4 | Zbl:1422.60142
Cité par 7 documents. Sources : zbMATH